Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What causes abdominal pain after taking postinor

Premium Questions

Dr. Vjollce Mbiarra MD

immediately drank salt and water then drink Postinor 2 around 8am the same day and at about 2.30 the same day I took the second pill now am experiencing some abdominal pains like menstrual cramps... View answer

Answered by : Dr. Vjollce Mbiarra ( OBGYN)
Dr.  Ratnakar Kini MD

For stomach ache should I take top spas or drotin ds tablet I have acute pain in stomach as I suffer from stone problem I am facing this problem since I month but after days I get pain at lower... View answer

Answered by : Dr. Ratnakar Kini ( Gastroenterologist)
Dr. Pavan Kumar Gupta MD

Hi my husband has been suffering from abdominal pain on the side of his stomach and goes to his back after having beer. When he drinks he tends to have more than less e.g 6-8 mainly on the weekends ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Polash Sannigrahi MD

. And pooed normally this morning. What should I do? Do I need to take her to get examined? ...Hello, My wife has has stomach pain that she said was higher in her tummy when it started ... View answer

Answered by : Dr. Polash Sannigrahi ( General & Family Physician)
Dr.  T Shobha Deepak MD

Morning sir, wanted to know that am on Anti Tubercular Therapy, after how much time one should have something to eat after taking ATT dose. Also am having pain in my stomach its very much stiff... View answer

Answered by : Dr. T Shobha Deepak ( General & Family Physician)

Public Forum Discussions

Dr.   Ganesh MD

i have pain in my stomach since last friday i take medicine from my doctor and get well but after three days it create again and i feel that ther is some stress in my veins and also facing loosemotion ... View answer

Answered by : Dr. Ganesh ( General & Family Physician)
Dr. Klerida Shehu MD

. After my ovulation period this month i had some sharp pelvic pain and some twinges in my abdomen for 2 days. Sometimes i have also observed lower back pain, Is it fine to take folvite 5 mg... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr. T Chandrakant MD

preventable infection and after almost a week of taking them, the pain became a little less, although it did ...Hi, my name is Emma and I am a twenty-three year old female who has had abdominal... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Bhagyalaxmi Nalaparaju MD

I am experiencing abdominal pain on my left side just barely above the waist line. If I apply pressure to the area, it is painful. I thought maybe it was gas, but I have been taking gas-x for... View answer

Answered by : Dr. Bhagyalaxmi Nalaparaju ( General & Family Physician)
Dr.  Richa Agarwal MD

. however, have been having some abnorminal pains after afews days of taking postinor -2 tabs. so i was worried wether i am pregnant or what is wrong since have not yet got my periods.... View answer

Answered by : Dr. Richa Agarwal ( OBGYN)

Mobile Questions and Answers

Dr. Omprakash Ashokrao Deshmukh MD

GASTRITIS, TAKE ANTACID

Dr. Muhammed Aslam MD

Hello dear There are many causes like urinary tract infection,dysmenorrhea, endometriosis gynaecological infection,appendicitis and many more.to have a clear idea,we need a detailed history and abdominal...

Dr. Shanthi.E MD

It could be spasmodic or congestive pain or dysmenorrhoea.